Uniqueness of solutions of impulsive hyperbolic differential-functional equations

Authors

  • D. Janiszewska-Walczak

Abstract

For impulsive partial differential-functional equations, we prove the theorems on existence and uniqueness of solutions and their continuous dependence on the right-hand sides of the equations.

Published

25.02.1999

Issue

Section

Research articles

How to Cite

Janiszewska-Walczak, D. “Uniqueness of Solutions of Impulsive Hyperbolic Differential-Functional Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 2, Feb. 1999, pp. 241–250, https://umj.imath.kiev.ua/index.php/umj/article/view/4603.